Alert archive / Tennessee / Freeze Warnings in 2016
Freeze Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Mar 21, 2016, 3:09 AM CDT for 12 counties in Tennessee. It took effect at Mar 22, 2016, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 3:09 AM CDT (08:09 UTC)
- In effect from
- Mar 22, 2016, 12:00 AM CDT
- Expired
- Mar 22, 2016, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Coffee County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 100 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921 WWUS74 KOHX 210809 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING EARLY THIS MORNING FOR THE MID STATE... ...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT INTO TUESDAY MORNING... .CHILLY HIGH PRESSURE MOVING INTO THE REGION WILL BRING TEMPERATURES IN THE UPPER 20S TO LOWER 30S EARLY THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM. TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY. TNZ011-032>034-063>066-077>080-211500- /O.NEW.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. * TEMPERATURES...28 TO 32 DEGREES THIS MORNING...AND AGAIN LATE TONIGHT INTO TUESDAY MORNING...MAINLY LOW LYING AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-025>031-056>062-075-093>095-211500- /O.NEW.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/ /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY. * TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS THIS MORNING. FOR TONIGHT INTO TUESDAY MORNING...TEMPERATURES WILL BE IN THE 33 TO 36 RANGE...WITH FROST EXPECTED. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ005-006-023-024-211400- /O.CON.KOHX.FZ.W.0001.000000T0000Z-160321T1400Z/ STEWART-MONTGOMERY-HOUSTON-HUMPHREYS- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...ERIN...WAVERLY 309 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...28 TO 32 DEGREES IN LOW LYING AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 13
2 follow-up statements
100 WWUS74 KOHX 211435 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 935 AM CDT MON MAR 21 2016 ...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT INTO TUESDAY MORNING... .TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY. TNZ011-032>034-063>066-077>080-220500- /O.CON.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 935 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TEMPERATURES...30 TO 32 DEGREES MAINLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-025>031-056>062-075-093>095-220500- /O.CON.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 935 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY... * TEMPERATURES...TEMPERATURES WILL BE IN THE 33 TO 36 RANGE...WITH FROST EXPECTED. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
442 WWUS74 KOHX 220300 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1000 PM CDT MON MAR 21 2016 ...AREAS OF FROST AND SOME FREEZING TEMPERATURES LATE TONIGHT INTO TUESDAY MORNING... .TONIGHT WILL BE QUITE CHILLY AGAIN WITH FREEZING TEMPERATURES FOR SOME AREAS ALONG AND NEAR THE CUMBERLAND PLATEAU. FARTHER WEST...INCLUDING NASHVILLE...TEMPERATURES ARE EXPECTED TO REMAIN MOSTLY ABOVE FREEZING...BUT FROST IS LIKELY. TNZ011-032>034-063>066-077>080-221400- /O.CON.KOHX.FZ.W.0002.160322T0500Z-160322T1400Z/ PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND- COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...BYRDSTOWN...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER 1000 PM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * TEMPERATURES...30 TO 32 DEGREES MAINLY IN LOW LYING AND SHELTERED AREAS. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST OR FREEZING TEMPERATURES COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ007>010-025>031-056>062-075-093>095-221400- /O.CON.KOHX.FR.Y.0001.160322T0500Z-160322T1400Z/ ROBERTSON-SUMNER-MACON-CLAY-DICKSON-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...SPRINGFIELD...GALLATIN...LAFAYETTE... CELINA...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE... CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA... LEWISBURG...MURFREESBORO...SHELBYVILLE...WAYNESBORO... LAWRENCEBURG...PULASKI 1000 PM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * TEMPERATURES...TEMPERATURES WILL BE IN THE 33 TO 36 RANGE... WITH FROST EXPECTED. * IMPACTS...GIVEN RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BOYD
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Mar 21, 2:56 AM CDT, 13 minutes earlier.
Area forecast discussion, Mar 21, 2:56 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 256 AM CDT MON MAR 21 2016 .DISCUSSION...A FREEZE WARNING REMAINS IN EFFECT ACROSS OUR AREA UNTIL 9 AM. FROST AND FREEZE HEADLINES WILL ALSO BE INCLUDED FOR TONIGHT INTO TUESDAY MORNING. EARLY THIS MONDAY MORNING...TEMPERATURES WERE IN THE LOW TO MID 30S ACROSS MID TN...WITH A FEW OF THE USUAL COLDER SPOTS EAST OF I-65 ALREADY AT FREEZING. THERE WAS STILL ENOUGH PRESSURE GRADIENT TO KEEP WINDS AS HIGH AS 7 MPH. AS MAINLY CLEAR SKIES CONTINUE...AND THE WINDS DECREASE SLIGHTLY...TEMPERATURES WILL FALL A FEW MORE DEGREES...INTO THE UPPER 20S TO LOWER 30S AROUND DAYBREAK. FOR TODAY...THERE WILL BE SUNSHINE MIXED WITH SOME PATCHY CLOUDS AS DRY HIGH PRESSURE CONTINUES TO MOVE INTO THE AREA. HIGH TEMPERATURES WILL BE MAINLY IN THE LOW TO MID 50S...OR 5-10 DEGREES BELOW NORMAL. TONIGHT WILL BE MAINLY CLEAR AND CHILLY AGAIN. FREEZING TEMPERATURES ARE EXPECTED IN OUR EASTERN COUNTIES...MAINLY SHELTERED LOCATIONS. FARTHER WEST...INCLUDING AREAS ALONG I 65...LOWS ARE EXPECTED TO BE MOSTLY ABOVE FREEZING...BUT FROST IS A GOOD BET WITH CLEAR SKIES AND LIGHT WINDS. OUR FAR WEST COUNTIES ARE LESS LIKELY TO HAVE FROST WITH SLIGHTLY MORE WIND EXPECTED. ON TUESDAY...UPPER LEVEL FLOW WILL BACK FROM NORTHWESTERLY TO SOUTHWESTERLY. SURFACE WINDS WILL COME FROM THE SOUTH...INCREASING TO 10-20 MPH. THIS WILL WARM TEMPERATURES QUICKLY INTO THE 60S. MILD AIR WILL CONTINUE TO STREAM IN TUESDAY NIGHT AND WEDNESDAY WITH SOUTH BREEZES. TEMPERATURES WILL BE AROUND 10 DEGREES ABOVE NORMAL. LOOKING AHEAD TO WEDNESDAY NIGHT AND THURSDAY...THERE CONTINUE TO MODEL DIFFERENCES WITH TIMING OF SHOWERS AND THUNDERSTORMS AND PASSAGE OF THE NEXT COLD FRONT. MODEL BLENDING RESULTS IN THE HIGHEST POPS THURSDAY MORNING. AT THIS TIME...SEVERE WX IS NOT EXPECTED...BUT THERE MAY BE SOME BRIEF HEAVY DOWNPOURS. RAINFALL TOTALS FROM WEDNESDAY NIGHT THROUGH THURSDAY COULD REACH AROUND 1 INCH. DRY AND COOLER WX IS EXPECTED AFTER THE FRONT FOR FRIDAY. THEN THE PROGRESSIVE PATTERN WILL BRING ANOTHER QUICK WARMUP...WITH MORE SHOWERS AND THUNDERSTORMS BY SATURDAY NIGHT AND SUNDAY. && .AVIATION... 06Z TAF DISCUSSION. UPPER TROUGH AXIS AND COLD POOL PULLING AWAY FROM MID STATE WITH DIMINISHED PATCHY LIGHT RAIN JUST ABOUT ALL GONE FROM RADAR SCOPE. 1030 MBAR SURFACE HIGH CENTERED OVER NORTHEAST TEXAS AT LATE EVENING WITH GOOD GRADIENT ACROSS TENNESSEE WILL KEEP NORTHERLY WINDS UP A BIT OVERNIGHT AROUND 10 KNOTS. INITIALLY MVFR AT CROSSVILLE OVERNIGHT BECOMING VFR BY 15Z IF NOT SOONER. VFR ELSEWHERE. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 55 36 67 50 69 / 0 0 0 0 0 CLARKSVILLE 54 36 66 51 68 / 0 0 0 0 10 CROSSVILLE 48 33 61 46 63 / 0 0 0 0 0 COLUMBIA 55 35 66 49 68 / 0 0 0 0 10 LAWRENCEBURG 55 35 66 49 68 / 0 0 0 0 0 WAVERLY 55 37 67 51 68 / 0 0 0 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-DICKSON- FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-LAWRENCE- LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-PICKETT- PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON. FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR CANNON-COFFEE-CUMBERLAND-DE KALB-FENTRESS-GRUNDY-OVERTON-PICKETT- PUTNAM-VAN BUREN-WARREN-WHITE. FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CDT TUESDAY FOR BEDFORD-CHEATHAM-CLAY-DAVIDSON-DICKSON-GILES-HICKMAN-JACKSON- LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-PERRY-ROBERTSON-RUTHERFORD- SMITH-SUMNER-TROUSDALE-WAYNE-WILLIAMSON-WILSON. && SHORT TERM/AVIATION........19 LONG TERM..................13
Hazardous weather outlook, Mar 20, 2:06 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 206 PM CDT SUN MAR 20 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-211015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 206 PM CDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FREEZE WARNING IS IN EFFECT LATE TONIGHT...BEGINNING AT 1 AM CDT. YOU SHOULD CONSIDER COVERING OR BRINGING TENDER VEGETATION INDOORS TO PREVENT DAMAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FREEZE WARNING CONTINUES UNTIL 9 AM MONDAY MORNING. ADDITIONALLY...IT WILL BE QUITE COLD AGAIN TUESDAY MORNING. IN FACT...WITH LOW TEMPERATURES IN THE MID 30S BY TUESDAY MORNING...FROST IS LIKELY FOR MANY LOW LYING AREAS...PARTICULARLY ALONG THE CUMBERLAND PLATEAU. YOU MAY WANT TO TAKE PRECAUTIONARY ACTIONS ONCE AGAIN TO PROTECT ANY OUTDOOR TENDER VEGETATION. AFTER THAT, NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 21
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 3:09 AM CDT | Frost Advisory | OHX | Bedford, Cheatham, Clay, Davidson, Dickson, Giles and 16 more | 30 hr |
| Mar 21, 2:56 PM CDT | Fire Weather Watch | OHX | 16 hr |
Nearby
Freeze Warnings in Tennessee, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.